# SDR IPXA11567319

- Difficulty date: June 3, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON MAIN DECK FLOOR SUPPORT BS 900, LBL 21.25     REPAIRED IAW ER 11-03023, SRM51-40-02-0G, SRM 51-10-02-0G.
